# SDR ASAA20191231734

- Difficulty date: December 30, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,873 hours, 13,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EXIT SIGN AT 16 ROW FELL OFF. GROUNDED - YES. REINSTALLED PLASTIC EMERGENCY EXIT SIGN COVER - NO OTHER DEFECTS NOTED. LIGHT OPS NORMAL.
